Access count of this item: 72

Files in This Item:
File Description SizeFormat 
0880-16.pdf536.31 kBAdobe PDFView/Open
Title: 非凸領域における楕円型方程式の解の数値的検証法(数値計算アルゴリズムの現状と展望)
Authors: 山本, 野人  KAKEN_name
中尾, 充宏  KAKEN_name
Author's alias: Yamamoto, Nobito
Nakao, Mitsuhiro
Issue Date: Jul-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 880
Start page: 127
End page: 133
Appears in Collections:The State of the Art of Scientific Computing and Its Prospect

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.